# SDR 05FDEA01281

- Difficulty date: May 14, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5A7114511
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, FOUND BILGE LOCATION L-49R STA 1531 SPLICE FITTING CRACKED.  REMOVED AS PER SRM 51-33-01 VOLUME II AND NEW SPLICE FITTING FABRICATED AS PER DRAWING NR A5A7114 AND INSTALLED AS PER SRM 51-33-01 VOLUME II. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
